Existence Solution for Nonlinear Fractional Differential Equation by the Method of Lower and Upper Solution


Abstract views: 79 / PDF downloads: 116

Authors

  • Anurudra Y. Shete Department of Humanities and Basic Science, Vasantdada Patil Pratishthan's College of Engineering and Visual Arts, University of Mumbai, Sion, Mumbai, Maharashtra, India
  • Gitaram Pawar Department of Mathematics, Mahatma Jyotiba Fule Jr. College, Pishore, Aurangabad, Maharashtra, India

Keywords:

fractional differential equation, initial value problem, Caputo fractional derivative, existence and uniqueness

Abstract

In this paper, by the use of lower and upper solutions we prove the existence and Uniqueness of Initial Value Problem containing nonlinear fractional differential equation.

Downloads

Published

07-10-2023

How to Cite

, A. Y. S., & Gitaram Pawar. (2023). Existence Solution for Nonlinear Fractional Differential Equation by the Method of Lower and Upper Solution. International Journal of Mathematics And Its Applications, 11(4), 19–25. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1378

Issue

Section

Research Article